# SDR FDKA200703114

- Difficulty date: February 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,143 hours, 11,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OMEGA BEAM HAS NUTPLATE HOLE THAT IS CORRODED OUT OF LIMITS AT FRAME 59 Y=0.0, REPAIRED.
